# SDR SWI2025F01095

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R AT FS349.00     (C-CHECK RO 8/21/2025)    REMOVED STR 26R FROM FS333 TO FS364 REF CRJ-900 SRM 51-42-06-001-001-A01 AND INSTALLED NEW STR 26R FROM FS333 TO FS364 REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV J, COMPLIED WITH 51-900-1002-SKY, PRESSURE LEAK WAS GOOD.
